# SDR HEEA978819

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Defective
- Location: 1st Stg Nr 2
- Part time: 655 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 1750 HOUR INSPECTION.  UPON INSPECTION OF TURBINE PARTS NOTED:  EXCESSIVE RUNOUT BEYOND SERVICEABLE LIMITS ON #2 NOZZLE 1ST STAGE (.009) AND 2ND STAGE (.006) TIP PATHS.  CRACKED BETWEEN DIAPHRAGM AND INNER BAND AS MARKED. INSTALLED A DALLAS AIRMOTIVE OVERHAULED #2 NOZZLE.
